Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Rapid heart beat, dehydrated

Hi, My mother (healthy, exercises regularly, normal weight, 61 yrs old, slightly elevated blood pressure - managed with medication and proper eating) went to the ER yesterday because her heart starting racing for about an hour when my parents were shopping yesterday. She had tanned about 1 hour prior to the rapid heart and said the tanning bed seemed warm. Her EKG came back fine along with the blood work and they did say she was dehydrated. The doctor said she was fine and that he didn t see any issues, but if it happened again to go see her primary care physician . Does this all sound normal and could dehydration really have caused this? I don t think she drinks enough water...
Asked On : Thu, 3 May 2012
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Ran.
Welcome here on hcm.
There is no cause to disbelieve your doctor.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor